# SDR A6WA2020041747259

- Difficulty date: April 15, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 38,594 hours, 37,254 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: M835366025M
- Condition: Failed
- Location: Junction Box 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WE RECEIVED A GEAR DISAGREE WITH NOSE GEAR DOWN AND MAINS UP. RAN QRH LANDED WITHOUT INCIDENT. A/C WAS CARRYING 5 PASSENGERS, NO JUMPSEATER, WITH CA FLYING. FA AND PAX WERE NOTIFIED AND NO ADVERSE REACTIONS NOTED. FIRE/EMS RESPONDED DUE TO EMERGENCY DECLARED.   "AIRCRAFT REMOVED FROM SERVICE"  REMOVED AND REPLACED RELAY K1RH FROM JCT BOX #3. IAW W/W 23-51-00. A/C REQUIRES GEAR SWING. PERFORMED FUNCTIONAL CHECK THE LANDING GEAR. EXTENSION AND RETRACTION SYSTEM. IAW AMM 32-30-00. OPS CHECK GOOD.
